# SDR 29GA2016053100001

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 35,122 hours, 39,320 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT COVER AT 2F BECAME UNATTACHED.  RESECURED COVER TO EMERGENCY DOOR IAW AMM 20-10-00.
